nasty rebif side effect

A board to discuss the Multiple Sclerosis modifying drug Rebif

nasty rebif side effect

Postby paul2007 » Sun Jan 14, 2007 8:29 am

I've recently been put on rebif 44 and to my dismay it is causing me some distressing sexual dysfunction side effects. I was on Rebif 22 before and was OK on that and i was just wondering if any other guy on rebif44 has experienced these unacceptable side effects and why is it not mentioned on the list of side effects on the medicine information leaflet?? I'm now totally unable to achieve or maintain the necessary ........ :x I stopped taking it for 2 weeks and function slowly started to return a bit :lol:
User avatar
paul2007
Newbie
 
Posts: 5
Joined: Sat Jan 13, 2007 4:00 pm

Advertisement

Postby carolsue » Tue Jan 16, 2007 8:14 pm

Sorry, I'm the wrong gender to weigh in, but I'm curious why you stopped taking it rather than going back to the lower dose? I've never done it, but it seems like you could spill half your 44mcg prefilled syringe before injecting to get the lower dose. But I'd suggest asking the rebif folks or your doctor/nurse first.

carolsue
User avatar
carolsue
Family Elder
 
Posts: 166
Joined: Sun Jul 25, 2004 3:00 pm
Location: Sunnydale, USA

rebif side effects

Postby paul2007 » Wed Jan 17, 2007 10:14 am

Thanks for your response. I only get to see the doc who prescribes this drug once a year so have a bit of a wait before I can ask his opinion on the subject. And yes.....I have been injecting only half the needle using the 0.25 guider mark and it did make a bit of a mess so I'm back to the full dose and will just have to wait for the neurologists advice.
User avatar
paul2007
Newbie
 
Posts: 5
Joined: Sat Jan 13, 2007 4:00 pm

Postby EyeDoc » Wed Mar 21, 2007 12:29 pm

It may be a consequence of MS, and not Rebif. Just a thought...I struggle with the same problem, and up until recently I have been on Avonex. I will be starting Rebif shortly....good grief I hope it does not compound the problem :)
User avatar
EyeDoc
Family Elder
 
Posts: 161
Joined: Thu May 11, 2006 3:00 pm
Location: Texas, USA

Postby bigdave » Tue May 15, 2007 12:13 am

Hi Paul,i get the same but it's the ms causing it,i've been on Rebif but never got that one.I saw my doc and he precribed a low dose of viagra which has realy helped.
Talk later,Dave.
User avatar
bigdave
Getting to Know You...
 
Posts: 10
Joined: Sun Jul 24, 2005 3:00 pm
Location: South Yorkshire,England.


Return to Rebif

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users